Advertisement

Singularites des solutions des equations aux derivees partielles non linearies

  • Jean Michel Bony
Part II Miscellaneous Mathematical Developments
Part of the Lecture Notes in Physics book series (LNP, volume 126)

Keywords

Fourier Integral Operator Linearies Part Calcul Symbolique 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    J. M. Bony: Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires (Prépublications Université Paris-Sud).Google Scholar
  2. [2]
    R. Coifman, Y. Meyer: Au-delá des opérateurs pseudo-différentiels, Astérisque 57 (1978).Google Scholar
  3. [3]
    A. Cordoba, C. Fefferman: Wave packets and Fourier integral operators. Comm. P.D.E. (1978).Google Scholar
  4. [4]
    L. Hörmander: On the existence and the regularity of solutions of linear pseudo-differential equations. L'enseignement Math. 17 (1971) 99–163.Google Scholar
  5. [5]
    B. Lascar: Singularités des solutions d'équations aux dérivées partielles non linéaires. C.R. Acad. Sc. Paris 287 A (1978) 527–529.Google Scholar
  6. [6]
    J. Rauch: Singularities of solutions to semilinear wave equations. J. Math. Pures et Appli. (1979).Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Jean Michel Bony
    • 1
  1. 1.Mathématiques - Université Paris-SudOrsay

Personalised recommendations